Please explain those who lost weight, what changes you made while on the medication, either a side affect or something else as in exercise or eating different food? I ask because I am disabled and I have been given this bx of weight gain from birth control, had a tubal and no more bc. I am not losing and not having my mother nature yet... still waiting. The weight loss is the way I can get out of some of the awful pain... Please help.
No responses have yet been posted. Add your response to this question.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2016 • 0 answers
Posted 31 Mar 2017 • 3 answers
Posted 17 Jul 2017 • 2 answers
Posted 26 Oct 2017 • 0 answers
Posted 12 May 2018 • 0 answers